| Catalog Number |
PTA4-18-135-3-10 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The information received indicated that when the vascular surgeon inflated the balloon to rated burst pressure of 14 atm in the posterior tibial, the balloon burst.The balloon wasn't kept.A piece of the device did not remain inside the patient, the patient did not require additional procedures and there were no adverse effects to the patient associated with the issue.